Steroid ointment

This topic contains 3 replies, has 1 voice, and was last updated by  Jam 1 week ago.

  • Author
    Posts
  • #40542 Reply

    Jam

    I’ve used a steroid ointment named dermovate for about 10 weeks and I’ve gotten great results with it. While I can retract erect without much effort, the foreskin still doesn’t glide. I have to pull the foreskin up quite hard to get my foreskin back up completely.

    Can I continue using the steroid ointment after not using it for 2 months?

  • #40546 Reply

    Jim

    You probably should run that past your doctor, but it seems reasonable to be able to use it again. Understand that stretching is more effective than applying medicine.

  • #40547 Reply

    Patrick

    How bad was your phimosis?

  • #40548 Reply

    Jam

    Patrick, it was pinhole phimosis. My phimosis was physiological.

    Jim, I do stretch while using the steroid ointment. My physician told me that if the steroids started having side effects, I should stop using until they went away, after which I could try again. I just dont want to overruse this medicine, considering how much damage it can do.

Reply To: Steroid ointment
Your information: